# SDR SWIA2025082500418

- Difficulty date: April 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FS394 @ APPROXIMATLY STG17L DENTED,   HN235814     (C-CHECK RO 8/21/2025)    INSTALLED  REPAIR PARTS ON EXTERNAL FUSELAGE FS394 @ APPROXIMATLY STG17L  REF CRJ 900 SRM 51-42-21-001-001-A01 AND REO 690-53-21-1979, REV --, DATED ON 2025-07-07,PRESSURE LEAK CHECK WAS GOOD,COMPLIED WITH 51-900-1002-SKY
